# SDR SWIA202157223

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL9 FROM FS349.00 TO 485.00 HAS CORROSION AND DAMAGE   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED SEAT RAIL ON RBL9 FROM FS349.00 TO FS485.00  IAW CRJ700 AMM 53-00-49-400-801-A03
